A user’s guide to co/cartesian fibrations

A user’s guide to co/cartesian fibrations

Aaron Mazel-Gee – GJM, Volume 4, Issue 1 (2019), 42-53.

We formulate a model-independent theory of co/cartesian morphisms and co/cartesian fibrations: that is, one which resides entirely within the \infty-category of \infty-categories. We prove this is suitably compatible with the corresponding quasicategorical (and in particular, model-dependent) notions studied by Joyal and Lurie.

Categories: Issue1, 2019


Received: May 11, 2019
Published online: August 22, 2019


Aaron Mazel-Gee
Department of Mathematics, University of Southern California,
3620 S. Vermont Ave., KAP 104, Los Angeles,
CA 90089-2532, USA.